Show simple item record

dc.contributor.authorZeigler, Bernard P.en_US
dc.date.accessioned2006-09-11T19:39:54Z
dc.date.available2006-09-11T19:39:54Z
dc.date.issued1974-06en_US
dc.identifier.citationZeigler, Bernard P.; (1974). "Maximally independent sets, minimal generating sets, and irreducibles." Mathematical Systems Theory 8(2): 176-181. <http://hdl.handle.net/2027.42/48018>en_US
dc.identifier.issn0025-5661en_US
dc.identifier.issn1433-0490en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/48018
dc.format.extent372668 bytes
dc.format.extent3115 bytes
dc.format.mimetypeapplication/pdf
dc.format.mimetypetext/plain
dc.language.isoen_US
dc.publisherSpringer-Verlag; Springer-Verlag New York Inc.en_US
dc.subject.otherComputer Scienceen_US
dc.subject.otherTheory of Computationen_US
dc.subject.otherComputational Mathematics and Numerical Analysisen_US
dc.titleMaximally independent sets, minimal generating sets, and irreduciblesen_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelMathematicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationumDepartment of Computer and Communication Sciences, University of Michigan, 48104, Ann Arbor, Michigan, USAen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/48018/1/224_2005_Article_BF01762188.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1007/BF01762188en_US
dc.identifier.sourceMathematical Systems Theoryen_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record